# SDR DXTA200400473

- Difficulty date: December 8, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N996QS
- Make and model: Cessna 750
- Aircraft serial: 7500196
- Aircraft time: 2,419 hours, 1,451 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 515712
- Part serial: 0517
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,125 hours, 1,258 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE VERY SOFT, BRAKE INDICTOR VERY LITTLE REMAINING.  INSPECT THE RIGHT HAND SIDE BRAKE SYSTEM, 3 BRAKE INDICATOR HAD .075 INCH REMAINING AND NR 4 BRAKE INDICATOR HAS .068 REMAINING.  REMOVED AND REPLACED BOTH NR 3 & NR 4 BRAKE ASSEMBLIES AND SHUTTLE VALVES, SYSTEM OPS CHECKED GOOD.
